# SDR CVGA20230602001

- Difficulty date: June 2, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N328RP
- Make and model: Cessna 560XL
- Aircraft serial: 5605747
- Aircraft time: 10,297 hours, 6,904 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Precooler
- Part number: 99124862
- Part serial: S4883T3112
- Condition: Failed
- Location: Zone 400
- Part time: 4,315 hours, 2,966 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ENGINE MAINTENANCE GROUND RUNS, THE LEFT PRECOOLER WAS BLOWING EXCESSIVE HOT AIR AND INDUCED LEFT ENGINE HIGH ITT CONDITIONS. GENERAL VISUAL INSPECTION OF THE LEFT ENGINE PYLON PRECOOLER DISCOVERED MISSING AND BRITTLE PRECOOLER FINS. FURTHER INSPECTION DISCOVERED EXCESSIVE HEAT DAMAGE TO THE LEFT ENGINE PYLON UPPER AND LOWER SKINS, ENGINE BEAM UPPER STRAP, VARIOUS SHEET METAL COMPONENTS AND LEFT ENGINE THROTTLE CABLE.
